Well, so much for the Plaquenil. At least for now.
I called my internist asking whether I was actually sick or whether these were side effects, and if so, would they go away if I kept taking the medicine.
Well, she's a great doctor, but she's an internist and not a rheumatologist, so she doesn't have a lot of experience with Plaquenil and couldn't answer that last part.
She said it did sound like the drug was doing too good of a job fooling my body into thinking it has malaria, and told me to stop taking it for now. She's working on getting me into a highly recommended rheumatologist, and hopefully he will know what to do with me.
In the meantime, the nausea is really debilitating (who knew I could feel more debilitated?!) but it's the constant back-and-forth between chills and being drenched with sweat that's really getting to me. I do have a low-grade fever, which I've had almost constantly since June, but nothing that should be making me feel this way. Ugh!
So now we'll see. If the symptoms don't stop when I've been off the meds for a day or so, then we'll know it was a virus and I'll probably go back on them. But I have my doubts ... although I did catch a cough and some cold symptoms from Ellie, so it's within the range of possibilities.
Extreme Fatigue - Exhaustion. Fatigue. Lethargy. Weariness. It's so much more than just being tired... And it hasn't been this bad in a very long time... it's so intens...
3 months ago